Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Thining of skin from steriod cream..

hi i am 18 years old and i was wondering you could tell me what you can do to get rid of thining of skin from steroid cream?
Asked On : Sun, 17 Oct 2010
Answers:  3 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You have not mentioned for what disease and who has prescribed this cream.
If it is a must then discuss with your doctor and think of alternative of this cream.
I think local application of steroid has not much side effects
Along with this cream you can use some moisturizing lotion.
Take vit,A,D and E tab orally.
Do not do self medication.
Ok and bye.
Answered: Thu, 29 Sep 2011
I find this answer helpful
  User's Response
Stop using the steriod cream

End of discussion.....
Answered: Fri, 22 Oct 2010
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
if you are having thinning of skin then you have to stop the steroid cream
consult your doctor for other possible treatment options available
it may cause pigmentation also
take good amount of proteins, vit E and vitC
drink a lot of water and have fruits
take care
Answered: Thu, 29 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor